# SDR AWXA960029

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- System (JASC): 2910 · Hydraulic System, Main
- Part: Service Manifold
- Part number: S43500272
- Condition: Failed
- Location: Yellow Hyd Sys
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

FLT 258 - LAS/CMH - AIR TURN BACK, ON TAKEOFF LEG AFTER POWER REDUCTION TO CLIMB POWER, ECAM HYDRAULIC YELLOW RESERVOIR LOW LEVEL QUANTITY INDICATION SHOWED LOSS OF ALL FLUID PTU EMG 2 YELLOW PUMP SHUT OFF WITHIN SECONDS.  REMOVED AND REPLACED GROUND SERVICE MANIFOLD PER AMM 29-19-41 AND LEAK CHECKED GOOD.  SERVICED YELLOW HYDRAULIC SYSTEM, RAN NR 1 AND NR 2 ENGINES AND NO LEAKS NOTED.  (M)
